MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT
Catalog Number 826850
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a cerelink sensor ((b)(6)) was implanted on (b)(6) 2025.The sensor was working for multiple days and was alarming "sensor failure" upon returning from mri when plugged into the patient cable.The nurse tried with every cord onsite, and they all alarmed sensor failure.The cords were tested independently with a demo sensor and they all worked.The sensor was removed and was not replaced as the patient did not require further monitoring.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.The cerelink sensor (id 826850) was returned for evaluation.Device history review - the product code 826850 with lot 7503691 conformed to the specifications when released to stock.Failure analysis - a kink is present in the silastic, with additional kinks identified at approximately 22.8 cm, 38.9 cm and 55.8 cm.A small cut also noted on the catheter near 55.8 cm.Exposed wires are observed 588 cm from the proximal end.X-ray findings indicate broken wires.The issue of the complaint was confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be due to mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24130108
Report Number3013886523-2026-00008
Device Sequence Number20216785
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(11)250526(17)270430(10)7503691
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale
Patient Weight34 KG